MAUDE Adverse Event Report: ABBOTT IRELAND ARCHITECT AFP; ALPHA-FETOPROTEIN

ABBOTT IRELAND ARCHITECT AFP; ALPHA-FETOPROTEIN
Catalog Number 03P36-25
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
All available patient information was included.Additional patient details are not available.An evaluation is in process.A final report will be submitted when the evaluation is complete.
 
Event or Problem Description
The customer reported a falsely elevated result for architect afp.The customer provided sid (b)(6) initial result 124.12 ng/ml, repeats 3.98, 4.23.There was no impact on patient management reported.
 
Additional Manufacturer Narrative
Further investigation of the customer issue included a review of the complaint text, a search for similar complaints, review of instrument logs, a review of labeling and accuracy testing.No adverse trend was identified for the customer's issue.Labeling was reviewed and found to be adequate.The product was not available for return.An internal panel was tested with retained kits of the likely cause reagent lot and accuracy testing met all specifications.Based on all available information and abbott diagnostics' complaint investigation no product deficiency was identified.

Brand Name
ARCHITECT AFP
Common Device Name
ALPHA-FETOPROTEIN
Manufacturer (Section D)
ABBOTT IRELAND
diagnostics division
finisklin business park
sligo NA
EI  NA
MDR Report Key8681291
Report Number3008344661-2019-00074
Device Sequence Number3020121
Product Code LOK
UDI-Device Identifier00380740081317
UDI-Public00380740081317
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
P120008
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 07/24/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/01/2019
Device Catalogue Number03P36-25
Device Lot Number94083FN00
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 05/22/2019
Supplement Date Received by Manufacturer07/23/2019
Initial Report FDA Received Date06/09/2019
Supplement Report FDA Received Date07/24/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ARCHITECT I2000SR ANALYZER; ARCHITECT I2000SR ANALYZER; LN 03M74-01 SN (B)(4) ; LN 03M74-01 SN (B)(4)